Season of birth and disordered eating in a population-based sample of young U.S. females
Article first published online: 5 NOV 2010
Copyright © 2010 Wiley Periodicals, Inc.
International Journal of Eating Disorders
Volume 44, Issue 7, pages 630–638, November 2011
How to Cite
Javaras, K. N., Austin, S. B. and Field, A. E. (2011), Season of birth and disordered eating in a population-based sample of young U.S. females. Int. J. Eat. Disord., 44: 630–638. doi: 10.1002/eat.20864
- Issue published online: 13 OCT 2011
- Article first published online: 5 NOV 2010
- Manuscript Accepted: 28 JUL 2010
- National Institutes of Health (NIH). Grant Number: R01-DK059570-05
- NIH. Grant Numbers: P50-MH069315-04, P50-MH069315-05, P50-MH084051-01
- Maternal and Child Health Bureau. Grant Number: 6T71 MC 00009-17
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!